As far as I am informed you need stimulants for treatment of ADHD. Most commonly used are Methylphenidate and Atomoxetine. Sometimes stuff like Bupropion is applied. But what about classic antidepressants with stimulant (NRI) properties? Let's say Desipramine or Nortriptyline, Reboxetine!? Can they help to some degree?
I am so very lost, angry, hurt, depressed, explosive, and drowning. I was put on latuda or my bipolar and depression acting up... I hate new meds for this reason. I started having my ptsd dreams again, ate everything in site and craved sugar omg terribly, have been depressed, cant color which i love to do, just wanna sleep, explosive anger, crying jags, hate life, nothing makes me happy, everything just sucks. Im so angry cause i feel like i did before i went on any meds, 20yr ago.
Im so confused i just feel like im grasping at air.. I was in the er the other night and they basically sent me home after giving my dose of larzapam i didn't take in the afternoon cause i doesn't help. My theory of it is it didn't help before the latuda what is gonna make it work coming off latuda or after off.. I remember why i drank now.. I didn't need to feel this then.. I want to drink so bad and wont cause I've been clean 6 yrs April will be 7 and i worked to hard to get here and refuse to prove others right. Im so so messed up i cant sleep cant watch TV cant color yet dont want to do any of the above either but if i dont sleep i hurt... has anyone felt this way.. It sux cause the battle to find meds to work will start tomorrow cause my liver doesn't process meds it flushes them out.. oh well sorry just needed to vent and hope someone can help
Hello all, I'm looking for some med experience/anecdotes!
I am bipolar and also have anxiety, ADHD, and PTSD. Currently I'm taking Lamictal (400mg/day), Geodon (80mg/day), and Adderall (25mg/day). I'm looking to change it up because I am seriously struggling with the side effects. Since starting Geodon I am tired all the time (it doesn't help that I'm in the midst of a depressive episode) and I've gained 20+ pounds in two months. I think it's helping with the manic side (or maybe that's just because of the depressive episode I'm in?) but I can't deal with these side effects. The Adderall works great for my ADHD but I think it's making me too edgy/irritable for my liking. On top of it I have been having terrible anxiety lately.
I'm meeting with a new PMHNP next week and I like to research my med options ahead of time so that I feel more informed and can advocate for myself. I'm interested in Wellbutrin because it doesn't have weight gain associated with it, it helps with binge eating and supposedly helps you quit smoking (both current concerns of mine), and can work for both depression and ADHD. I'm also interested in Buspar as a possible anxiety med? I like that it also isn't associated with weight gain and that it isn't supposed to be sedating.
I've also taken Abilify in the past (before I took Geodon) and didn't experience any terrible side effects other than it making me sleepy but maybe combined with the right thing that wouldn't be as much of an issue?
Anyone have experience with this combo or a similar one? Any and all feedback appreciated! The med game is so overwhelming.
Hello everyone, I am female age 49, have been on Adderall for ADD 3+ years. Starting at 5mg tabs twice daily and now at 10mg tabs twice daily. Adderall has changed my world, the focus is incredible and it really helped with work as a magazine publisher. I can no longer do my job because of severe arthritic symptoms.
*I had a conversation with a college professor in the pediatric medical field, he stated that new evidence shows that Adderall can cause debilitating joint/muscle pain and damage, weakness, and maybe permanent damage in some patients. Apparently, new study information was published in 2018 stating joint/muscle injuries and pain in children taking Adderall. Can anyone help me find the study?
I want to know about your adult experience. Is this happening to anyone else taking Adderall?
My question is... Should the company that makes Adderall be warning doctors 'not' to prescribe to people with pre-existing conditions??? Does anyone else out there have symptoms like I do??? Anyone else out there have arthritis before taking Adderall and have arthritic symptoms quickly become debilitating???
My Symptoms: Within the past two years, my arthritis symptoms have quickly changed from mild to severe and debilitating, to the point where twisting the cap to open a bottled water is unbearable. Holding a fork while eating dinner is painful. I fight through the pain while tying shoes, doing dishes, standing for more than 5 minutes etc... Every joint is affected, shoulders are the newest pain that began about 9 months ago and now shoulders are so bad I need assistance putting on my winter coat. If I must be active, for example vacuuming, doing dishes, wrapping presents and walking through the mall for 2 hours, all in the same day, the following 1-2 days I suffer with double the pain/inflamation and fatigue! My hands, feet, hips, shoulders, neck/back and arms hurt, I drop and break baking dishes by accident because it is painful to grasp. These are just a few examples of the issues.
My History: I was born with 'Stickler Syndrome', a genetic connective tissue disorder which causes early arthritis. At age 32 I started feeling stiff, at 35 I started taking celebrex, and still take it. At 47 and 48, I was doing great, walking 12 miles over 3 days on a trip to New York City. Stiff yes, but not much pain. This year my body has changed to that of a 105 year old or worse.
An arthritis specialist did a battery of tests for all the common causes, rheumatoid, lupis, lyme and others. All tests negative. X-Rays show osteoarthritis in all joints.
Please let me know if anyone else is experiencing this!